# SDR AALA202103199025

- Difficulty date: March 13, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 58,265 hours, 24,437 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORROSION ON MAIN CABIN FLOOR BEAM FLANGE, FORWARD SIDE, AT STA 986.5 AND LBL 44.5 TO RBL 44.5 REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW B737NG 53-70-51-12. REMOVED AND REPLACED ENTIRE "T" CAP IAW B737NG SRM 53-70-51-2R FIG 204 REPAIR 4.
